# SDR ASAA2018061625228

- Difficulty date: June 16, 2018
- Submitted: June 29, 2018
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 29,123 hours, 8,491 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: PDD71701100
- Condition: Short
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK M1673 REQUIRES REPLACEMENT. GROUNDED - YES. REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK M1673 AND OPS CHECK "GOOD" IAW AMM 33-51-06, SSM 33-51-14 AND 33-51-21.
